# SDR AALA202404267779

- Difficulty date: April 15, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,878 hours, 38,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348004121101
- Condition: Cracked
- Location: Frms 67-68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT PASSENGER / CREW DOOR CUTOUT UPPER AFT CORNER REINFORCEMENT WEB CRACKED BETWEEN FR 67 AND FR 68 AT S8R. REPLACED WEB PER SRM 51-72-11.
